Delaunay meshing of piecewise smooth complexes without expensive predicates

Tamal K. Dey, Joshua A. Levine

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

Recently a Delaunay refinement algorithm has been proposed that can mesh piecewise smooth complexes which include polyhedra, smooth and piecewise smooth surfaces, and non-manifolds. However, this algorithm employs domain dependent numerical predicates, some of which could be computationally expensive and hard to implement. In this paper we develop a refinement strategy that eliminates these complicated domain dependent predicates. As a result we obtain a meshing algorithm that is practical and implementation-friendly.

Original languageEnglish (US)
Pages (from-to)1327-1349
Number of pages23
JournalAlgorithms
Volume2
Issue number4
DOIs
StatePublished - Dec 2009
Externally publishedYes

Keywords

  • Delaunay refinement
  • Mesh generation
  • Non-manifoldness
  • Non-smoothness
  • Piecewise-smooth complexes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Numerical Analysis
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Delaunay meshing of piecewise smooth complexes without expensive predicates'. Together they form a unique fingerprint.

Cite this